# SDR MWEA020062

- Difficulty date: January 25, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 42,171 hours, 43,629 cycles
- System (JASC): 3456 · Omega Navigation System
- Part: Control Panel
- Part number: 4034240906
- Part serial: 96082981
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS VHF NAV FREQUENCY SELECT KNOB (BLACK) DOES NOT CHANGE FREQUENCIES AND IS LOOSE (PULLS OUT FROM PANEL).  REMOVED AND REPLACED FIRST OFFICERS NAV CONTROL PANEL IAW 34-32-03.
